# SDR CALA2022030300549

- Difficulty date: March 2, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 60,107 hours, 26,009 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: D5337080121000
- Condition: Cracked
- Location: Lhfr35str30
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AD2016-14-03) (WORK TRANSFERRED FROM NR''S 0020546, 0020547, 002 0547) DURING ROTO PROBE INSPECTION OF LH FR35 STRG 30. CRACK IND ICATIONS NOTED IN IN HOLES #1, #2 & #3. () ERROR IN DISCREPANCY GENERATED NEW ELB 8082931 FOR REPAIR
